# SDR IPXA2016111510681

- Difficulty date: October 19, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC7501505
- Condition: Chafed
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD EXTENDED TAILCONE INNER SKIN CHAFED AT PREVIOUS REPAIR AREA, BS 2165 RT SIDE.  REPAIRED THE TAILCONE IAW EA 011-5350-01-A6532 REV. IR AND EO MD11-5350-62358-A.
